American Journal of Applied Mathematics

Volume 11, Issue 6, December 2023

  • Research Article

    New Theorems and Formulas to Solve Fourth Degree Polynomial Equation in General Forms by Calculating the Four Roots Nearly Simultaneously

    Yassine Larbaoui

    Issue: Volume 11, Issue 6, December 2023
    Pages: 95-105
    Received: Oct. 06, 2023
    Accepted: Nov. 02, 2023
    Published: Nov. 17, 2023
    Downloads:
    Views:
    Abstract: This paper presents new formulary solutions for fourth degree polynomial equations in general forms, where we present four solutions for any fourth-degree equation with real coefficients, and thereby having the possibility to calculate the four roots of any quartic equation nearly simultaneously. In this paper, the used logic to determine the solut... Show More
  • Research Article

    A Comparative Study of Numerical Methods for Solving Initial Value Problems (IVP) of Ordinary Differential Equations (ODE)

    Md. Monirul Islam Sumon*, Md. Nurulhoque

    Issue: Volume 11, Issue 6, December 2023
    Pages: 106-118
    Received: Aug. 24, 2023
    Accepted: Oct. 08, 2023
    Published: Nov. 21, 2023
    Downloads:
    Views:
    Abstract: Numerical methods for solving Ordinary Differential Equations differ in accuracy, performance, and applicability. This paper presents a comparative study of numerical methods, mainly Euler’s method, the Runge-Kutta method of order 4th & 6th and the Adams-Bashforth-Moulton method for solving initial value problems in ordinary differential equations.... Show More
  • Research Article

    A Mathematical Model of the Transmission of COVID-19 in Ghana

    Ernest Danso-Addo, Samuella Boadi*, John Cobbinah

    Issue: Volume 11, Issue 6, December 2023
    Pages: 119-129
    Received: Sep. 21, 2023
    Accepted: Oct. 12, 2023
    Published: Dec. 08, 2023
    Downloads:
    Views:
    Abstract: The COVID-19 pandemic posed a serious threat to health and the global economy of the affected nations. Despite several measures to mitigate the transmission of the disease, there is a rise in the number of infections and death remain tremendous worldwide. This study used a deterministic model based on Susceptible-Latent-Infected-Hospitalized-Vaccin... Show More
  • Research Article

    A Finite Element Method for Singularly Perturbed Convection Reaction Diffusion Problems on Shishkin Mesh

    Charuka Dilhara Wickramasinghe

    Issue: Volume 11, Issue 6, December 2023
    Pages: 130-144
    Received: Jul. 03, 2023
    Accepted: Jul. 24, 2023
    Published: Dec. 23, 2023
    Downloads:
    Views:
    Abstract: This paper introduces an approach to decoupling singularly perturbed boundary value problems for fourth-order ordinary differential equations that feature a small positive parameter ε multiplying the highest derivative. These differential equations have various real-world applications in engineering and physics. For example, these equations can be ... Show More